Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Boundary regularity and embedded solutions for the oriented Plateau problem


Authors: Robert Hardt and Leon Simon
Journal: Bull. Amer. Math. Soc. 1 (1979), 263-265
MSC (1970): Primary 49F22, 49F10; Secondary 49F20, 53A10
MathSciNet review: 513755
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 49F22, 49F10, 49F20, 53A10

Retrieve articles in all journals with MSC (1970): 49F22, 49F10, 49F20, 53A10


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1979-14581-6
PII: S 0273-0979(1979)14581-6